On June 21st started taking 10 mg on top of the already 20mg since May 3rd. still having some side effects, tremors, shaky. and some panic attacks. Has anyone experienced these?
tunnels; Yes sorry but this is pretty common, What you are feeling now is the increased anxiety for the last increase in the Prozac from June 21st but really your very close to the end of those and then you should start to feel better. But Prozac takes 6 to 8 weeks to reach the blood level where you should be feeling some of the benefits from it. And you would count that from the last does change. And if I were you talk with your doctor in a few weeks and see what the doctor has to say. I f you are not starting to feel well or better tALK TO THE DOCTOR ABOUT CHANGING TO SOMETHING ELSE. Sorry I know it's kinda hard but many of us with these problems it can take 1 to 3 different medications before they hit the one that works the best for us. Or maybe by adding something to your PROZAC BUT believe me it is well worth it when they finally are able to get us leveled out. And please feel free to check back here anytime if we can be of some help to you Chuck1957
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2011 • 1 answer
Posted 30 Aug 2011 • 2 answers
Posted 3 Jul 2014 • 1 answer
Posted 2 Jun 2017 • 3 answers
Posted 28 Jun 2017 • 3 answers